| Model Number |
TFNT60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
01/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A certified ophthalmic assistant reported that following a cataract extraction with intraocular lens (iol) implant procedure, the patient was unhappy with vision.The patient also experienced glare and halos.The lens was exchanged for another manufacturers lens, with different cylindrical and spherical power, in a secondary procedure.The patients issues have resolved and the surgeons prognosis is excellent.This report is for the left eye.No follow up required.